# SDR SWI2024F00908

- Difficulty date: July 17, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 43,173 hours, 32,274 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Zone 500 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AILERON LOWER LEADING EDGE CHAFFING DAMAGE.  (C-CHECK RO 10/6/2024) (FILED CLOSED)REPAIRED DAMAGE LH AILERON LOWER LEADING EDGE IAW CRJ700 SRM 51-42-06, SRM 57-61-01, SRM 51-21-11, SRM 51-25-06, & SRM 51-25-16. NDT PERFORMED BY BARRON NDT, LLC FAA CRS #5NDR545D, REPORT #S072424-2 P.O. #173177 DATE OF INSPECTION 24JUL24. NO DEFECTS NOTED AT TIME OF INSPECTION. SEE REPORT FOR DETAILS.
